# SDR CALA2023052901681

- Difficulty date: May 26, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 75,075 hours, 27,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A33111
- Condition: Deformed
- Location: Sta259.5/Str20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE STA 259.5 STR 20R LEADING EDGE OF SKIN DOUBLER REPAIR IS BENT/ CONTOUR IS DEFORMED. 43 AND BS 277, S-18R AND S-23R IN ACCORDANCE WITH PART 2 OF ECRA CYCLES. NOTE TO PLANNING: THIS ECRA IS BEING EVAL. FOR DAMAGE TO INSPECTION CRITERIA WILL BE INCLUDED IN PART 2 AT THE CONCLUSION 5331-03028 ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL FLT LERANCE WHICH WILL REQUIRE REPEAT/SUPPLEMENTAL INSPECTIONS. THE PERFORMED INTERIM REPAIR PER ECRA 5331-03028. INTIATED DTA DIP T O PERFORM AN INSPECTION OF THE FUSELAGE SKIN REPAIR BETWEEN BS 2 PLACED ON DIP TO PERFORM AN INSPECTION OF THE FUSELAGE SKIN TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR BETWEEN BS 243 AND BS 277, S-18R AND S-23R IN ACCORDANCE WITH PART 2 OF EC/RA 5331-03028 ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL FLIGHT CYCLES IAW ECRA 5331-03028 VERIFIED CKD OK RECORDS UPDATE RECORDS UPDATE QC QC REVIEW T/A: ON OR BEFORE 50,000 TAFC...LN/U253409 REF PLN/ENG LP 4694023
